# SDR SWAA970412

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd System
- Condition: Overserviced
- Location: Right
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, NOTED AN ODOR EMITTING FROM RIGHT PACK IN FLIGHT.  FLIGHT CONTINUED AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED HYDRAULIC PRESSURE REGULATOR, BOTH PRESSURE LINE CHECK VALVES, AND RESERVOIR QUANTITY  INDICATOR.  ALSO, DESERVICED HYDRAULIC QUANTITY TO PROPER LEVEL, ALL PER BOEING M/M.
